# SDR CALA2012071900465

- Difficulty date: July 19, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 46,106 hours, 24,318 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 65C33950
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 986.5 CORRODED.  REMOVED DAMAGED SECTION OF FLOORBEAM AND REPAIRED IAW EC/RA 5310-04494.
